# SDR FDEA201106252414

- Difficulty date: June 25, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 870-950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RBL 45, SEAT TRACK, STA 870 - 950, PLUS 10".  REMOVED SEAT TRACK RBL 45 STA 870 - 950 PLUS 10" IAW SRM 51-30-2.   FABRICATED NEW SEAT TRACK, IAW SRM 53-10-5 FIG 1 AND FABRICATED NEW SPLICES AND 2 EACH   ANGLES IAW SRM 53-10-5 FIG 1.  TREATED AND PRIMED SEAT TRACK AND SPLICE STRAP,  2 EACH ANGLES.  INSTALLED SEAT TRACK RBL 45 STA 870 - 950 PLUS 10" AND SPLICE STRAP, 2   EACH ANGLE IAW SRM 51-30-2.
